# SDR QXEA0201468

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 1,955 hours, 2,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD AFTER TAKEOFF, THE RIGHT MAIN GEAR INDICATED RED AFTER RETRACTION.  AIRCRAFT DOWN FOR MAINTENANCE AND INSPECTION.
